358 256

Cited 0 times in

Lamotrigine에 의해 발생된 것으로 생각되는 항경련제 과민성 증후군 1예

Other Titles
 A Case of Anticonvulsant Hypersensitivity Syndrome thought to be Caused by Lamotrigine 
Authors
 이정은  ;  구본철  ;  김유찬  ;  이주희  ;  이광훈 
Citation
 Korean Journal of Dermatology (대한피부과학회지), Vol.44(5) : 620-623, 2006 
Journal Title
 Korean Journal of Dermatology (대한피부과학회지) 
ISSN
 0494-4739 
Issue Date
2006
Keywords
Anticonvulsant hypersensitivity syndrome (AHS) ; Lamotrigine
Abstract
Anticonvulsant hypersensitivity syndrome (AHS) is a rare and potentially life-threatening drug reaction, which has been associated with aromatic anticonvulsants such as phenytoin, carbamazepine, and phenobarbital. It is characterized by the triad of fever, rash and internal organ involvement, which mostly includes hepatitis. Histopathological findings usually show characteristic erythema multiforme. Lamotrigine is a new antiepileptic drug, chemically distinct from other anticonvulsant medication, however, AHS has recently been documented in patients treated with lamotrigine. We report a case of AHS in a 29-year-old man, thought to have been caused by the use of lamotrigine.
Files in This Item:
T200600154.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Lee, Kwang Hoon(이광훈)
Lee, Ju Hee(이주희) ORCID logo https://orcid.org/0000-0002-1739-5956
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/108941
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse